RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Matsaev, Vladimir Igorevich

Statistics Math-Net.Ru
Total publications: 39
Scientific articles: 36

Number of views:
This page:2072
Abstract pages:8002
Full texts:3539
References:340
E-mail:

http://www.mathnet.ru/eng/person21311
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/191758

Publications in Math-Net.Ru
2002
1. V. Matsaev, M. Sodin, “Asymptotics of Fourier and Laplace transforms in weighted spaces of analytic functions”, Algebra i Analiz, 14:4 (2002),  107–140  mathnet  mathscinet  zmath; St. Petersburg Math. J., 14:4 (2003), 615–640
2. V. Gurarii, V. Katsnelson, V. Matsaev, J. Steiner, “The Stokes structure in asymptotic analysis II: from differential equation to Stokes structure”, Mat. Fiz. Anal. Geom., 9:3 (2002),  326–338  mathnet  mathscinet  zmath
3. V. Gurarii, V. Katsnelson, V. Matsaev, J. Steiner, “The Stokes structure in asymptotic analysis I: Bessel, Weber and hypergeometric functions”, Mat. Fiz. Anal. Geom., 9:2 (2002),  117–127  mathnet  mathscinet  zmath
1994
4. V. P. Gurarii, V. I. Matsaev, “Some examples of the generalized Borel transform approach to the complex WKB-method”, TMF, 100:3 (1994),  332–341  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 100:3 (1994), 1046–1054  isi
5. V. P. Gurarii, V. I. Matsaev, “The generalized Borel transform and Stokes multipliers”, TMF, 100:2 (1994),  173–182  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 100:2 (1994), 928–936  isi
1987
6. A. S. Markus, V. I. Matsaev, “Basis property of subsystems of eigen- and associated vectors of a self-adjoint operator pencil”, Funktsional. Anal. i Prilozhen., 21:1 (1987),  82–83  mathnet  mathscinet  zmath; Funct. Anal. Appl., 21:1 (1987), 73–75  isi
7. A. S. Markus, V. I. Matsaev, “On the basis property for a certain part of the eigenvectors and associated vectors of a selfadjoint operator pencil”, Mat. Sb. (N.S.), 133(175):3(7) (1987),  293–313  mathnet  mathscinet  zmath; Math. USSR-Sb., 61:2 (1988), 289–307
1985
8. V. P. Gurarii, V. I. Matsaev, “Stokes multipliers for systems of first-order linear ordinary differential equations”, Dokl. Akad. Nauk SSSR, 280:2 (1985),  272–276  mathnet  mathscinet  zmath
1984
9. A. S. Markus, V. I. Matsaev, “A theorem on comparison of spectra, and spectral asymptotics for a Keldysh pencil”, Mat. Sb. (N.S.), 123(165):3 (1984),  391–406  mathnet  mathscinet  zmath; Math. USSR-Sb., 51:2 (1985), 389–404
1983
10. V. P. Gurarii, V. I. Matsaev, “Completeness property for plans of sequential estimation for Wiener processes with a drift and some uniqueness theorems”, Zap. Nauchn. Sem. LOMI, 126 (1983),  69–72  mathnet  mathscinet  zmath
1982
11. A. S. Markus, V. I. Matsaev, “Comparison theorems for spectra of linear operators and spectral asymptotics”, Tr. Mosk. Mat. Obs., 45 (1982),  133–181  mathnet  mathscinet  zmath
1979
12. A. S. Markus, V. I. Matsaev, “Asymptotic behavior of spectra of operators which are close to normal”, Funktsional. Anal. i Prilozhen., 13:3 (1979),  93–94  mathnet  mathscinet  zmath; Funct. Anal. Appl., 13:3 (1979), 233–235
1978
13. V. I. Matsaev, “3.10. Quasianalytic properties of functions on respect to deferentiation operator”, Zap. Nauchn. Sem. LOMI, 81 (1978),  246–247  mathnet; J. Soviet Math., 26:5 (1984), 2268–2269
1976
14. A. S. Markus, V. I. Matsaev, “Factorization of a weakly hyperbolic bundle”, Funktsional. Anal. i Prilozhen., 10:1 (1976),  81–82  mathnet  mathscinet  zmath; Funct. Anal. Appl., 10:1 (1976), 69–71
15. V. I. Matsaev, E. Z. Mogulski, “The completeness of weak perturbation of the selfadjoint operators”, Zap. Nauchn. Sem. LOMI, 56 (1976),  90–103  mathnet  mathscinet  zmath; J. Soviet Math., 14:2 (1980), 1091–1103
16. V. I. Matsaev, E. Z. Mogulski, “A division theorem for analytic functions with the given majorant and some of its applications”, Zap. Nauchn. Sem. LOMI, 56 (1976),  73–89  mathnet  mathscinet  zmath; J. Soviet Math., 14:2 (1980), 1078–1091
1975
17. A. S. Markus, V. I. Matsaev, “Spectral theory of holomorphic operator-functions in Hilbert space”, Funktsional. Anal. i Prilozhen., 9:1 (1975),  76–77  mathnet  mathscinet  zmath; Funct. Anal. Appl., 9:1 (1975), 73–74
1974
18. V. I. Lomonosov, Yu. I. Lyubich, V. I. Matsaev, “Duality of spectral subspaces and conditions for the separation of the spectrum of a bounded linear operator”, Dokl. Akad. Nauk SSSR, 216:4 (1974),  737–739  mathnet  mathscinet  zmath
19. A. I. Virozub, V. I. Matsaev, “The spectral properties of a certain class of self-adjoint operator functions”, Funktsional. Anal. i Prilozhen., 8:1 (1974),  1–10  mathnet  mathscinet  zmath; Funct. Anal. Appl., 8:1 (1974), 1–9
1973
20. Yu. I. Lyubich, V. I. Matsaev, G. M. Feldman, “On representations with a separable spectrum”, Funktsional. Anal. i Prilozhen., 7:2 (1973),  52–61  mathnet  mathscinet  zmath; Funct. Anal. Appl., 7:2 (1973), 129–136
1972
21. V. I. Matsaev, E. Z. Mogulski, “On the possibility of weak perturbation of a complete operator up to a Volterra operator”, Dokl. Akad. Nauk SSSR, 207:3 (1972),  534–537  mathnet  mathscinet  zmath
22. V. I. Matsaev, M. Z. Solomyak, “On existence conditions for the Stieltjes integral”, Mat. Sb. (N.S.), 88(130):4(8) (1972),  522–535  mathnet  mathscinet  zmath; Math. USSR-Sb., 17:4 (1972), 515–527
1971
23. Yu. I. Lyubich, V. I. Matsaev, G. M. Feldman, “On the separability of the spectrum of a representation of a locally compact abelian group”, Dokl. Akad. Nauk SSSR, 201:6 (1971),  1282–1284  mathnet  mathscinet  zmath
24. A. S. Markus, V. I. Matsaev, “Analogs of Weyl inequalities and the trace theorem in Banach space”, Mat. Sb. (N.S.), 86(128):2(10) (1971),  299–313  mathnet  mathscinet  zmath; Math. USSR-Sb., 15:2 (1971), 299–312
1966
25. V. A. Dikarev, V. I. Matsaev, “An exact interpolation theorem”, Dokl. Akad. Nauk SSSR, 168:5 (1966),  986–988  mathnet  mathscinet  zmath
26. V. I. Gurarii, V. I. Matsaev, “Lacunary power sequences in spaces $C$ and $L_p$”, Izv. Akad. Nauk SSSR Ser. Mat., 30:1 (1966),  3–14  mathnet  mathscinet  zmath
27. V. I. Gurarii, M. I. Kadets, V. I. Matsaev, “Dependence of certain properties of Minkowski spaces on asymmetry”, Mat. Sb. (N.S.), 71(113):1 (1966),  24–29  mathnet  mathscinet  zmath
28. V. I. Gurarii, M. I. Kadets, V. I. Matsaev, “Distances between finite-dimensional analogs of the $L_p$-spaces”, Mat. Sb. (N.S.), 70(112):4 (1966),  481–489  mathnet  mathscinet  zmath
1964
29. V. I. Matsaev, “Several theorems on completeness of root subspaces of completely continuous operators”, Dokl. Akad. Nauk SSSR, 155:2 (1964),  273–276  mathnet  mathscinet  zmath
30. V. I. Matsaev, “A method of estimation for resolvents of non-selfadjoint operators”, Dokl. Akad. Nauk SSSR, 154:5 (1964),  1034–1037  mathnet  mathscinet  zmath
1962
31. Yu. I. Lyubich, V. I. Matsaev, “Operators with separable spectrum”, Mat. Sb. (N.S.), 56(98):4 (1962),  433–468  mathnet  mathscinet  zmath
1961
32. V. I. Matsaev, “Volterra operators obtained from self-adjoint operators by perturbation”, Dokl. Akad. Nauk SSSR, 139:4 (1961),  810–813  mathnet  mathscinet  zmath
33. V. I. Matsaev, “A class of completely continuous operators”, Dokl. Akad. Nauk SSSR, 139:3 (1961),  548–551  mathnet  mathscinet  zmath
1960
34. V. I. Matsaev, “On the growth of entire functions that admit a certain estimate from below”, Dokl. Akad. Nauk SSSR, 132:2 (1960),  283–286  mathnet  mathscinet  zmath
35. Yu. I. Lyubich, V. I. Matsaev, “On the spectral theory of linear operators in Banach spaces”, Dokl. Akad. Nauk SSSR, 131:1 (1960),  21–23  mathnet  mathscinet  zmath
36. V. I. Matsaev, “The existence of transformation operators for differential equations of higher order”, Dokl. Akad. Nauk SSSR, 130:3 (1960),  499–502  mathnet  mathscinet  zmath

2009
37. V. S. Azarin, A. È. Eremenko, V. I. Matsaev, I. V. Ostrovskii, M. L. Sodin, “Anatoly Asirovich Goldberg (1930–2008)”, Zh. Mat. Fiz. Anal. Geom., 5:1 (2009),  104–106  mathnet  mathscinet
2005
38. V. P. Gurarii, M. I. Kadets, V. A. Marchenko, V. I. Matsaev, I. V. Ostrovskii, M. I. Ostrovskii, L. A. Pastur, F. S. Rofe-Beketov, E. Ya. Khruslov, “Vladimir Ilyich Gurarii (1935–2005)”, Zh. Mat. Fiz. Anal. Geom., 1:2 (2005),  245–247  mathnet  mathscinet  zmath
1966
39. Yu. I. Lyubich, V. I. Matsaev, “Letter to the Editor”, Mat. Sb. (N.S.), 71(113):2 (1966),  287–288  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020